# SDR AALA201809189004

- Difficulty date: September 1, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER SILL CENTER FITTING BETWEEN FRAMES 16 AND 20, STRINGER 23L.  REPLACED THE FITTING IAW SRM 51-72-11, AND 51-42-11.
